RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 1, Pages 43–53 (Mi mz5613)  

Disposition of points on a sphere of a Banach space and modulus of continuity of a function

V. A. Yudin


Full text: PDF file (582 kB)

English version:
Mathematical Notes, 1984, 35:1, 25–32

Bibliographic databases:

UDC: 517.5
Received: 24.11.1983

Citation: V. A. Yudin, “Disposition of points on a sphere of a Banach space and modulus of continuity of a function”, Mat. Zametki, 35:1 (1984), 43–53; Math. Notes, 35:1 (1984), 25–32

Citation in format AMSBIB
\Bibitem{Yud84}
\by V.~A.~Yudin
\paper Disposition of points on a sphere of a Banach space and modulus of continuity of a function
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 1
\pages 43--53
\mathnet{http://mi.mathnet.ru/mz5613}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=738235}
\zmath{https://zbmath.org/?q=an:0598.46012}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 1
\pages 25--32
\crossref{https://doi.org/10.1007/BF01142290}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK64900005}


Linking options:
  • http://mi.mathnet.ru/eng/mz5613
  • http://mi.mathnet.ru/eng/mz/v35/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:146
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020